# SDR ABXA000250

- Difficulty date: April 21, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N939AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47201
- Aircraft time: 50,068 hours, 40,853 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 991224369
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND PYLON SUPPORT BULKHEAD FITTING CORRODED AT STATION 965 LEFT.  REPLACED SUPPORT FITTING IAW DC9 SRM 51-30-5.
